# SDR SWAA2021081190428

- Difficulty date: July 1, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 75,691 hours, 44,551 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 727b Lbl 12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL AROUND FASTENER HOLE BS 727B LBL12 WL157. ; / [01] REMOVED CORROSION ON RAIL AROUND FASTENER HOLES BS 727 B LBL 12 WL I57 WORKED AREA 1'X1'X 0.023 REMAINING THICKNESS IS O.O40. ORIGINAL THICKNESS 0.063'. RAIL FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 PARA 4A(2). SRM 53-60-53-01-2 TABLE 2.; [02] VERIFIED; [03] VERIFIED CORROSION ON RAIL AROUND FASTENER HOLES BS 727 B LBL 12 WL I57 WORKED AREA 1'X1'X 0.023 REMAINING THICKNESS IS O.O40. ORIGINAL THICKNESS 0.063'. RAIL FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 PARA 4A(2). SRM 53-60-53-01-2 TABLE 2.; [04] REMOVED DAMAGED RAIL AT ACB BS727-BS727B+10; LBL12 WL157 IAW SRM 51-00-53-2R-2; [05] VERIFIED; [06] ET INSPECTED CUT EDGE IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23; NO CRACKS NOTED. CAL ID IS000450 N500D; [07] FABRICATED NEW RAIL AND LOCATED AND DRILLED REPAIR SLICE AT ACB BS727-BS727B+10; LBL12 WL157 FROM BAC1509-100146 LOT#1464335-1 IAW SRM 53-00-53-2R-2; SRM 51-40-05; AND BOEING DWG 146A7500;
